# SDR SWAA2022020353245

- Difficulty date: October 26, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 48,077 hours, 28,158 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT ATTACH BRACKET BROKEN ON PANEL 192E. / REMOVED AND REPLACED FWD RIGHT ATTACH BRACKET ON PANEL 192E IAW SOPM 20-50-01
